Group Divisible Designs with Two Associate Classes:n=2 orm=2

Hung-Lin Fu*, C. A. Rodger

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

50 Scopus citations

Abstract

In this paper we find necessary and sufficient conditions for the existence of a group divisible design GDD(n, m) of index (λ1, λ2) in whichn=2 orm=2, thereby completing the solution of the existence problem for alln,m,λ1, andλ2. In the process, necessary and sufficient conditions are found for the existence of anx-regular partial triple system whose complement inλKnhas a 1-factorization.

Original languageEnglish
Pages (from-to)94-117
Number of pages24
JournalJournal of Combinatorial Theory. Series A
Volume83
Issue number1
DOIs
StatePublished - 1 Jul 1998

Fingerprint Dive into the research topics of 'Group Divisible Designs with Two Associate Classes:n=2 orm=2'. Together they form a unique fingerprint.

Cite this